File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A simple characterization of plurality rule

TitleA simple characterization of plurality rule
Authors
Issue Date1996
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jet
Citation
Journal Of Economic Theory, 1996, v. 71 n. 1, p. 298-302 How to Cite?
AbstractWe consider the problem of electing candidates in situations where the number of candidates and the number of voters may vary. An election consists of a set of candidates and a set of voters. A voting rule associates a non-empty subset of candidates with each election. We show that there is only one rule that satisfies neutrality, anonymity, independence of dominated candidates, and reinforcement. The rule is known as plurality rule: It elects the candidates that are ranked first by the largest number of voters. Journal of Economic Literature Classification Numbers: C79, D72. © 1996 Academic Press, Inc.
Persistent Identifierhttp://hdl.handle.net/10722/177659
ISSN
2015 Impact Factor: 1.097
2015 SCImago Journal Rankings: 2.587
References

 

DC FieldValueLanguage
dc.contributor.authorChing, Sen_US
dc.date.accessioned2012-12-19T09:39:27Z-
dc.date.available2012-12-19T09:39:27Z-
dc.date.issued1996en_US
dc.identifier.citationJournal Of Economic Theory, 1996, v. 71 n. 1, p. 298-302en_US
dc.identifier.issn0022-0531en_US
dc.identifier.urihttp://hdl.handle.net/10722/177659-
dc.description.abstractWe consider the problem of electing candidates in situations where the number of candidates and the number of voters may vary. An election consists of a set of candidates and a set of voters. A voting rule associates a non-empty subset of candidates with each election. We show that there is only one rule that satisfies neutrality, anonymity, independence of dominated candidates, and reinforcement. The rule is known as plurality rule: It elects the candidates that are ranked first by the largest number of voters. Journal of Economic Literature Classification Numbers: C79, D72. © 1996 Academic Press, Inc.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jeten_US
dc.relation.ispartofJournal of Economic Theoryen_US
dc.titleA simple characterization of plurality ruleen_US
dc.typeArticleen_US
dc.identifier.emailChing, S: steve.ching@hku.hken_US
dc.identifier.authorityChing, S=rp01056en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1006/jeth.1996.0119en_US
dc.identifier.scopuseid_2-s2.0-0030268993en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0030268993&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume71en_US
dc.identifier.issue1en_US
dc.identifier.spage298en_US
dc.identifier.epage302en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridChing, S=16411142700en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats